In this paper we conjecture combinatorial Rogers-Ramanujan type colored partition identities related to standard representations of the affine Lie algebra of type C(1) ℓ, ℓ ≥ 2, and we conjecture similar colored partition identities with no obvious connection to representation theory of affine Lie algebras.

New partition identities from $C_{\ell}^{(1)}$-modules / Capparelli, Stefano; Meurman, Arne; Primc, Andrej; Primc, Mirko. - In: GLASNIK MATEMATICKI. SERIJA 3. - ISSN 0017-095X. - 57:2(2022), pp. 161-184.

New partition identities from $C_{\ell}^{(1)}$-modules

Stefano Capparelli
;
2022

Abstract

In this paper we conjecture combinatorial Rogers-Ramanujan type colored partition identities related to standard representations of the affine Lie algebra of type C(1) ℓ, ℓ ≥ 2, and we conjecture similar colored partition identities with no obvious connection to representation theory of affine Lie algebras.
2022
affine Lie algebras; Rogers-Ramanujan type identities; integer partitions
01 Pubblicazione su rivista::01a Articolo in rivista
New partition identities from $C_{\ell}^{(1)}$-modules / Capparelli, Stefano; Meurman, Arne; Primc, Andrej; Primc, Mirko. - In: GLASNIK MATEMATICKI. SERIJA 3. - ISSN 0017-095X. - 57:2(2022), pp. 161-184.
File allegati a questo prodotto
File Dimensione Formato  
Capparelli_partition identities_2022.pdf

accesso aperto

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 200.14 kB
Formato Adobe PDF
200.14 kB Adobe PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1674328
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact